# SDR DHL2004803528

- Difficulty date: April 12, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 3804001508
- Condition: Cracked
- Location: Fuel Tank
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ALT TANK (1EA) CRACKED CLIP BETWEEN STA XW 495.665 AND CTR WING SPAR CORNER.  REMOVED AND REPLACED CRACKED CLIP BETWEEN STA XW 495.665 AND CTR. WING SPAR (NR 4 ALT TANK) IAW DC8 SRM 51-1-20D PG. 21-9. REFER TO NR 0341 FOR LEAK CHECK.
